Loading

MEET US AT SIGGRAPH! OUR SUMMER RENDEZ-VOUS IS AROUND THE CORNER

We’re coming to SIGGRAPH this year and we hope to see you there!

SIGGRAPH takes place at the Los Angeles Convention Center, and we’re going to be there! Meet us on the show floor at booth 733 (Tuesday July 30 to Friday August 2) to see some demos of our latest releases and... some surprises too!

To make sure you can come to see us, we are sharing a magic code giving you free access to the show floor: use SUBSTANCE19 when registering HERE, and choose the Exhibit pass.

We will also have a Substance Day on July 29 from 10:00 AM to 6:00 PM: a full day of talks from Substance masters from the VFX industry, who will share some phenomenal tips and tricks. The event will be held in room 409B in the LA Convention Center, between the West and South hall. It’s open to all attendees with an Exhibit pass and above. There’s no need to RSVP, but mark the event in your diary and try to show up early, as seats are limited.

Here is a little look at what we have planned for you

10:00 - 11.40 AM

Sébastien Deguy, Vice President, 3D and Immersive at Adobe, will present what’s new in Substance. He’ll be on stage with Jérémie Noguer, Market Strategy Lead – Entertainment at Adobe to showcase the latest news from Substance tools live. Get ready for some amazing news!

KEYNOTE (100min)

12.00 - 1.00 PM

Join David Crabtree (Build Lead) and Jesse Balodis (Senior Texture Artist) from DNEG's Alita: Battle Angel Build team, as they present different workflows for dealing with assets that have a large number of UDIMs and geometric complexity within Substance Painter. They’ll also dive into topics such as sharing materials and tools, and using Substance Designer to generate tattoos.

DNEG presents Alita: Battle Angel - Substance and Complexity (60min)

1.00 - 2.00 PM LUNCH BREAK

2.00 - 3.00 PM

Jeremy Sikorski, Texture Lead at Sony Pictures Imageworks, will discuss the integration of Substance into a pipeline that serves both animated feature films and VFX blockbusters. Lucky 13, from Netflix’s Love Death + Robots animated anthology, was one of the first projects at Imageworks that used the Substance toolset and offered a perfect use case of full CG with a realistic render target. Jeremy will discuss the process, tools, and challenges behind the texturing of Lucky 13.

Texturing Lucky 13: Substance at Sony Pictures Imageworks (60min)

3.00 - 3.30 PM - BREAK

3:30 - 4:30 PM

Tangent Animation’s Shane Jackson, Surfacing Supervisor, and Brenna Blackman, Senior Surfacing Artist, will take you through how they used Substance to bring the world of Next Gen to life, as well as what they learned along the way. They’ll share how important Substance was in helping to achieve consistency in a team split between different cities, and how centering their surfacing pipeline around the Substance tools has strengthened the department for their current projects.

Next Gen and Beyond: Building a future with Substance (60min)

4:30 - 4.45 PM BREAK

4.45 - 5.45 PM

Join Senior Environment Artist Ben Nadler and Lead Environment Artist Steve Henricks for a behind-the-scenes look at the creation of acclaimed ILMxLAB experiences like Vader Immortal: A Star Wars VR Series and Ralph Breaks VR. Learn about the texturing challenges and how Substance was used to create stunning immersive worlds that live up to their cinematic counterparts — from the animated internet to Darth Vader’s fiery Mustafar fortress.

ILMxLAB: Creating Cinematic-Quality VR Experiences

5.45 - 6.00 PM OUTRO

7.00- 9.00 PM

After Party: Join the team and the speakers for the after party at Tom's Urban at LA Live 1011 S Figueroa Street B101 Los Angeles, CA 90015. Please RSVP here, space is limited and the entrance will be on a first come, first served basis.

MINGLE TIME!

Recap

  • 10:00 - 11.40 AM | Keynote (100min)
  • 12.00 - 1.00 PM | DNEG presents Alita: Battle Angel
  • 1.00 - 2.00 PM | Lunch Break (lunch not provided)
  • 2.00 - 3.00 PM | Texturing Lucky 13: Substance at Sony Pictures Imageworks
  • 3.00 - 3.30 PM | Break
  • 3:30 - 4:30 PM | Next Gen and Beyond: Building a future with Substance
  • 4:30 - 4.45 PM | Break
  • 4.45 - 5.45 PM | Vadar Immortal: A Star Wars VR Series
  • 5.45 - 6.00 PM | Outro
  • 7.00- 9.00 PM | After Party!

Report Abuse

If you feel that this video content violates the Adobe Terms of Use, you may report this content by filling out this quick form.

To report a copyright violation, please follow the DMCA section in the Terms of Use.